# SDR UIEA2019021873240

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,770 hours, 12,417 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 351004405
- Part serial: 0800
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL 330, HEARD A LOUD "POP" SOUND FROM THE GALLEY AREA. IT WAS IMMEDIATELY FOLLOWED BY AN ELECTRICAL FIRE SCENT. NO SMOKE WAS OBSERVED.( INSPECTED GALLEY AND ALL ELECTRICAL APPLIANCES FOR OPERATION, ALL CHECKED NORMAL. ALL LIGHTS AND OUTLETS WORKED, NO EVIDENCE OF ELECTRICAL DAMAGE. DEFERRED COFFEE MAKER AS A PRECAUTION. NOTE, THE COFFEE MAKER WAS THE ONLY APPLIANCE IN USE. MECHANIC CONFIRMED THAT COFFEE MAKER SMELLED BURNT. REMOVED COFFEE MAKER IAW AMM 25-32-21.  )
